# SDR YENA200466

- Difficulty date: December 28, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 13,771 hours, 5,351 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 4827
- Condition: Odor
- Location: Cabin
- Part time: 5,409 hours, 484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED ELECTRIC SMELL IN AFT HALF OF CABIN.  NO SPECIFIC LOCATION, LTV TAKEN OFF LINE BY CREW AS PRECAUTION.  ACCOMPLISHED INFORMATION NOTICE 2004-T023TR (ATA 23-39)LIVE TV SYSTEM INTEGRITY CHECK FOR WIRING ELECTRICAL ODOR.  ACCOMPLISHED TSM 24-00-00-810-823.  FOUND SEB AT 25G WITH ELECTRIC ORDER, REMOVED AND REPLACED IAW LTV MM 23-39-00, OPS CHECK GOOD.
